MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE HD 5MM 0° LAPAROSCOPE, AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE HD 5MM 0° LAPAROSCOPE, AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0502539010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported scope was blurry during procedure.
 
Additional Manufacturer Narrative
Alleged failure: blurry.Confirmed failure: outer tube damaged (bent, dented),damaged distal cover glass.Probable root cause: ¿ incorrectly assembled optical train ¿ damage to optical train ¿ end of life wear-out ¿ shipping damage ¿ use error.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
 
Event or Problem Description
It was reported scope was blurry during procedure.

Brand Name
HD 5MM 0° LAPAROSCOPE, AC
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8850960
Report Number0002936485-2019-00324
Device Sequence Number10837374
Product Code GCJ
UDI-Device Identifier07613327059403
UDI-Public07613327059403
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502539010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2019
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1